# SDR AALA20030842

- Difficulty date: August 8, 2003
- Submitted: April 24, 2004
- Operation: Air carrier
- Aircraft: N7519A
- Make and model: Doug DC-9-82
- Aircraft serial: 49896
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 700 - DFW-LGA - AFTER TAKEOFF RIGHT OIL STRAINER CLOGGING LIGHT CAME ON WHILE CLIMBING THROUGH 17,000.  AIRCRAFT RETURNED DFW AND LANDED WITHOUT INCIDENT. REPLACED FILTER AND FILTER CLOG PRESSURE SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
